# SDR SWAA2017051713725

- Difficulty date: April 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 540, BETWEEN BL 0 TO RBL 25.  R & R THE FLOORBEAM ANGLE IAW SRM.
